# SDR DALA2019080804649

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANELS (620CB & 620GB) ON COUNTERSINK AND SETTLEMENT AREA. (FUS). NRC 00619: LEVEL CORROSION 2, FUEL ACCESS PANELS #620CB & 620GB ARE OUT OF LIMITS AND WERE REPLACED. EFFECTIVITY WAS VERIFIED PER B717-200 IPC 57-23-01- 01 AND MUST BE INSTALLED PER AMDS 2040-0012 JOB 001-0333.
